# SDR ASAA2013071395588

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 27,086 hours, 7,995 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250273030
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ENG 2 OVERHEAT DOES NOT ILLUMINATE DURING OVHT/ FIRE TEST.  ACFT GROUNDED. CONFIRMED. WITH LOOP A SELECTED ON NR 2 ENGINE - FIRE TEST NORMAL.  BITE CHECKED FIRE DETECT MODULE.  ALL 3 LIGHTS ON FOR NR 2 ENG B LOOP.  WIRING OPEN OR DETECT FAULTS.  REPAIRED HARNESS MW0315, REF WDMM 26-11-11.  OPS NORMAL GROUND VERIFICATION SUCCESSFUL.  REF AMM 26-11-00-710-801.
